# SDR HEEA084434

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL132Q
- Part serial: 2920
- Condition: Inoperative
- Location: Engine
- Part time: 2,842 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN INOPERATIVE,  NOT PRODUCING ANY D AND E VOLTAGE ON TEST STAND.
